Table of Contents
Textures and Microstructures
Volume 34, Issue 4, Pages 233-241

r-Dependence in Two-Point Orientation Coherence Functions

1276 Oakmont Dr., Hamilton, OH 45013, USA

Received 12 August 1999; Accepted 8 April 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peter R. Morris, “r-Dependence in Two-Point Orientation Coherence Functions,” Textures and Microstructures, vol. 34, no. 4, pp. 233-241, 2000.